# SDR DXTA2019060502467

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 11,311 hours, 7,559 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Actuator
- Part number: 1E503
- Part serial: 9AW34
- Condition: Bypassing
- Location: Bleed Air
- Part time: 9,615 hours, 6,438 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED AIR - RIGHT BLEED AIR OT ILLUMINATED AFTER LEVELING AT FL400. RAN CHECKLIST.  CAS WENT AWAY.  PER CHECKLIST RETURNED TO NORMAL STATUS AFTER ALLOWED TIME.  R BLEED AIR OT REAPPEARED AND LESS THAN TWO MINUTES LATER FOLLOWED BY CABIN ALTITUDE CAS.  DECLARED EMERGENCY AND COMPLIED WITH APPLICABLE CHECKLISTS.  DESCENDED TO 11,000 FT.   T /S TO FAULTY CONTROL ACTUATOR ASSEMBLY. REMOVED AND REPLACED R/H CONTROL ACTUATOR ASSEMBLY.
